# SDR UIEA2015030200157

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,789 hours, 37,571 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR STATUS MSG, TOTALIZER INOPERATIVE.  RESET FQIS THROUGH BITE TEST IAW FIM 28-41 FAULT TREE & SYS TESTED OK.
